# SDR AUS20040254

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont LTSIO360RB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 25765407
- Condition: Contaminated
- Location: Fuel Control
- Part time: 36 cycles
- Component: Fuel Control, Cont
- Component part number: LTSIO360RB
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FCU REGULATOR AIR SECTION CONTAMINATED WITH OIL.
